Welbutrin worked at first, but now it seems to have trailed off.?!
Question: Welbutrin worked at first, but now it seems to have trailed off!.!?
I was prescribed welbutrin for depression about a month ago, and I seemed to be getting better!. I had terrible mood swings, experienced anxiety attacks, etc!.!.!.somedays I could not get out of bed!.!.!.!.!.!.and missed too much work!. After a month my anxiety seems to be back!. I have the same symptoms over the last couple of days, and don't know if I should give it more time, or call the doctor and let him know what is going on!. It was hard for me to admit that I even has depression, but I was really feeling good at the two week marker, but the last few days have been very hard, today especially!. Is it normal to have this type of swing on this medication!? Should I wait it out or call the doctor!?Www@Answer-Health@Com
First of all!.!.!.!.!.!.!.!.!.!.!.Its no big deal to ADMIT you are depressed!. The doctors hear that all day its NO BIG DEAL half the world is on somethig and the other half WAS or would like to or NEEDS to be!. Just keep trying and they will finally get you the right meds!. There are a lot to choose from!.Www@Answer-Health@Com
Yes, call the doc let them know, your dose may need to be adjusted!. Best of luck!.Www@Answer-Health@Com
Check with the pharmacist!. He might have recommendations to pass on to the doctor!.Www@Answer-Health@Com
Consult the doctor ,change the drug !.our body has got used to WELBURTRIN>Www@Answer-Health@Com
I would probably call the doctor and let him know!. I, personally would see if there is a natural remedy instead of adding all those unnecessary chemicals and toxins to my body!. There are way too many side effects for me in the medications that doctors prescribe now a days!.Www@Answer-Health@Com